Department of Economics and Business Economics

Edgeworth expansion for Euler approximation of continuous diffusion processes

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review


  • 19-AAP1549

    Final published version, 380 KB, PDF document


In this paper we present the Edgeworth expansion for the Euler approximation scheme of a continuous diffusion process driven by a Brownian motion. Our methodology is based upon a recent work [22], which establishes Edgeworth expansions associated with asymptotic mixed normality using elements of Malliavin calculus. Potential applications of our theoretical results include higher order expansions for weak and strong approximation errors associated to the Euler scheme, and for studentized version of the error process.
Original languageEnglish
JournalAnnals of Applied Probability
Pages (from-to)1971-2003
Number of pages33
Publication statusPublished - 2020

See relations at Aarhus University Citationformats

Download statistics

No data available

ID: 172469306